# SDR J7SA2022070500325

- Difficulty date: June 29, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N564FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20869
- Aircraft time: 1,464 hours, 822 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Apu
- Condition: Dirty
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AT 12,000 FT, LIGHT SMOKE ODOR NOTICED BY CREW AND PASSENGERS. THE SMELL QUICKLY DISSIPATED. AIRCRAFT LANDED AT KJAN WITHOUT INCIDENT. PERFORMED APU AND ENGINE RUNS—NO ODOR PRESENT. NOTICED UPON ENTRY THAT THE HEAT WAS SET TO FULL BLAST AND IN MANUAL MODE. INSPECTED DUCTING, INLETS ON ENGINES AND APU, AND COMPLETED DOWNLOADS TO LOOK FOR OVERHEAT CONDITION. WORK PERFORMED IAW CL 350 AMM 21-00-00 AND 45-45-01.
